MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline Industries, Inc.; IV START KIT CEN HUB

MEDLINE INDUSTRIES, LP Medline Industries, Inc.; IV START KIT CEN HUB
Model Number DYNDV2013C
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, the patient was receiving iv contrast "via power injector" for an "orbital ct scan" when the "2nd port on extension began to spew contrast".The customer reported the "patient did not cooperate with procedure after device failure".The customer reported the patient received "versed" prior to the ct and the medication wore off before the patient was able to get the ct and the "parents elected not to attempt another ct scan".According to the customer a "scout" image was obtained prior to contrast therefore the patient received "radiation without being able to complete full scan".Sample was requested for return evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, the patient was receiving iv contrast "via power injector" for an "orbital ct scan" when the "2nd port on extension began to spew contrast".

Brand Name
Medline Industries, Inc.
Common Device Name
IV START KIT CEN HUB
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key17148706
Report Number1417592-2023-00247
Device Sequence Number20288115
Product Code LRS
UDI-Device Identifier10889942753505
UDI-Public10889942753505
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDYNDV2013C
Device Catalogue NumberDYNDV2013C
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2023
Initial Report FDA Received Date06/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown